MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR NECK A/R VAR/VAL 1 SHORT COBALT CHROME; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR NECK A/R VAR/VAL 1 SHORT COBALT CHROME; HIP COMPONENT
Model Number PHAC1222
Health Effect - Clinical Codes Pain (1994); Fluid Discharge (2686)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient's wound is still draining and groin pain in his right hip.Head, neck, liner and dual mobility were swapped out for a new ones.Previous revision captured under the incident group: (b)(4).

Brand Name
PROFEMUR NECK A/R VAR/VAL 1 SHORT COBALT CHROME
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10339519
Report Number3010536692-2020-00520
Device Sequence Number16910409
Product Code JDL
UDI-Device IdentifierM684PHAC12221
UDI-PublicM684PHAC12221
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHAC1222
Device Catalogue NumberPHAC1222
Device Lot Number1790967
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/06/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date07/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR